Document Type

Article

Publication Date

2014

Keywords

Bilinear pseudodifferential operators, Bilinear Hörmander classes, Compact bilinear operators, Calderón-Zygmund theory, Commutators

Abstract

Commutators of bilinear pseudodifferential operators with symbols in the Hörmander class BS11,0 and multiplication by Lipschitz functions are shown to be bilinear Calderón-Zygmund operators. A connection with a notion of compactness in the bilinear setting for the iteration of the commutators is also made.

Publication Title

Journal of Fourier Analysis and Applications

Volume

20

Issue

2

First Page

282

Last Page

300

DOI

http://dx.doi.org/10.1007/s00041-013-9312-3

Required Publisher's Statement

The final publication is available at Springer via http://dx.doi.org/10.1007/s00041-013-9312-3

Subjects - Topical (LCSH)

Pseudodifferential operators; Compact operators; Calderón-Zygmund operator; Bilinear transformation method; Commutators (Operator theory); Singular integrals

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS